Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20758
Title: The Hochschild cohomology ring of a one point extension
Authors: Green, EL
Marcos, EN
Snashall, N
First Published: 1-Jan-2003
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 2003, 31 (1), pp. 357-379
DOI Link: 10.1081/AGB-120016764
ISSN: 0092-7872
Links: http://hdl.handle.net/2381/20758
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.